# SDR SWAA2025042922529

- Difficulty date: April 8, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 51,442 hours, 31,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR T STRAP HAS CORROSION BS 727D+5 LBL 5 TO RBL 11 WL 156<[01] EVALUATED CORROSION ON FLOOR STRAP; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] RECEIVED NEW FLOOR STRAP ON PO# 988912; NEW STRAP TO BE INSTALLED ON FAULT TTG8Q00Z1J5N;[03] VERIFIED CORRECTIVE ACTION 1 & 2.
